# SDR MASA200602001

- Difficulty date: July 31, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 20,746 hours, 16,071 cycles
- System (JASC): 5240 · Service Doors
- Part: Rod
- Part number: 601R389791
- Condition: Defective
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6152 PHX - SERVICE DOOR HANDLE WILL NOT CLOSE.  MAINTENANCE REMOVED AND REPLACED INTERNAL AND UPPER STAB ROD.
